# SDR CA120601009

- Difficulty date: May 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,661 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AN AIR TURN BACK DUE TO MASTER WARNING FOR AFT BAGGAGE DOOR. THERE WAS A LOSS IN PRESSURIZATION, CHECKLIST WAS AUCTIONED BY THE FLIGHT CREW AND LAST ITEM ON CHECKLIST FOR THE SCENARIO WAS TO LAND.  AFTER SHUTDOWN, RAMP ADVISED THAT THE AFT BAGGAGE DOOR HANDLE WAS "POPPED OUT".  AFT BAGGAGE DOOR CYCLED BY FLIGHT CREW, CHECKED SERVICEABLE IAW ELEMENTARY MAINTENANCE.
